Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Packing measure, and its evaluation for a Brownian path

Authors: S. James Taylor and Claude Tricot
Journal: Trans. Amer. Math. Soc. 288 (1985), 679-699
MSC: Primary 28A12; Secondary 60J65
MathSciNet review: 776398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new measure on the subsets $ E \subset {{\mathbf{R}}^d}$ is constructed by packing as many disjoint small balls as possible with centres in $ E$. The basic properties of $ \phi $-packing measure are obtained: many of these mirror those of $ \phi $-Hausdorff measure. For $ \phi (s) = {s^2}/(\log \,\log (1/s))$, it is shown that a Brownian trajectory in $ {{\mathbf{R}}^d}(d \geqslant 3)$ has finite positive $ \phi $-packing measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A12, 60J65

Retrieve articles in all journals with MSC: 28A12, 60J65

Additional Information

PII: S 0002-9947(1985)0776398-8
Keywords: Packing measure, density theorem, Brownian motion, sojourn time
Article copyright: © Copyright 1985 American Mathematical Society